# SDR CA120504008

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 107,832 hours
- Engine: Ge CF650C2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Sheared
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW EXPERIENCED MULTIPLE POWER INTERRUPTIONS CAUSING, BUSS OFF. LIGHTS TO ILLUMINATE.  CREW LANDED AT NEAREST SUITABLE AIRPORT WHERE MAINTENANCE DISCOVERED THE T1 TERMINAL ON THE NR 1 GENERATOR LOOSE.  TERMINAL WAS RE-SECURED AND THE ACFT RETURNED TO SERVICE.
